# SDR GTIA2018092402858

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N628NK
- Make and model: Airbus A320-232
- Aircraft serial: 6193
- Aircraft time: 16,301 hours, 7,425 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON TURNING ON THE APU BLEED, A VERY STRONG "DIRTY SOCK" SMELL OCCURED ( APU SYSTEM ). OPS CHECKED PACK NR 2, NO FAULTS FOUND, NO EVIDENCE OF ODOR OR CONTAMINATION. OPS CHECKED APU IAW AMM 49-00-00. OPS CHECKED GOOD, NO FAULTS FOUND.
